| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the device had logged an event code into its memory that's indicative of a potential failure of the device to deliver defibrillation energy. after clearing the codes and perform other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation, stryker observed an event code logged in the device's memory that is related to a potential failure of the device to deliver defibrillation energy.This issue may prevent the device from providing therapy if it were needed.There was no patient use associated with the reported event.